MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREP2; CREATININE TEST SYSTEM

ROCHE DIAGNOSTICS CREP2; CREATININE TEST SYSTEM
Model Number CREP G2
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of discrepant results for 2 samples from the same patient tested creatinine (crep2) assay on a cobas pro c 503 analytical unit serial number (b)(4).On (b)(6) 2023 the cusomer ran the patient's samples and received the following crep2 results: sample 1: the initial result was 136 mol/l.The first repeated result was 65.8 mol/l.The second repeated result was 66 mol/l.The third repeated result, on a different instrument, the result was 66 mol/l.Sample 2: the initial result was 203 mol/l.The first repeated result was 66 mol/l.The second repeated result was 66 mol/l.The third repeated result, on a different instrument, the result was 66 mol/l.The patient was admitted to the emergency room due to a chest pain and she was treated with an nacl infusion.And the above tests were performed.Calibration and qc were within specifications.
 
Additional Manufacturer Narrative
Since the calibration and qc were within specifications, a general issue can be excluded.Investigation is ongoing.
 
Additional Manufacturer Narrative
The patient had a transfusion.An interference of a drug can be excluded, as the reruns out of the same samples were lower.The alarm trace showed several abnormal aspiration alarms and abnormal cell blank.The investigation did not identify a product problem.The investigation determined the root cause of the issue was consistent with a pre-analytical handling issue.

Brand Name
CREP2
Common Device Name
CREATININE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16584855
Report Number1823260-2023-00917
Device Sequence Number19254517
Product Code JFY
UDI-Device Identifier07613336121160
UDI-Public07613336121160
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K812095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberCREP G2
Device Catalogue Number08057524190
Device Lot Number69245901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NACL INFUSION ONCE.
Patient SexUnknown